Universidad Complutense de Madrid
E-Prints Complutense

On the projective normality of Enriques surfaces (with an appendix by Angelo Felice Lopez and Alessandro Verra)

Impacto

Downloads

Downloads per month over past year

Giraldo Suárez, Luis and Lopez, Angelo Felice and Muñoz, Roberto (2002) On the projective normality of Enriques surfaces (with an appendix by Angelo Felice Lopez and Alessandro Verra). Mathematische Annalen, 324 (1). pp. 135-158. ISSN 0025-5831

[img] PDF
Restringido a Repository staff only

211kB

Official URL: http://www.springerlink.com/content/0ag15dpvud5cavma/fulltext.pdf


URLURL Type
http://www.springerlink.comPublisher




Item Type:Article
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:16453
Deposited On:20 Sep 2012 09:10
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page